DBLP BibTeX Record 'journals/amc/RashidiniaMG07'

@article{DBLP:journals/amc/RashidiniaMG07,
  author    = {J. Rashidinia and
               Zahra Mahmoodi and
               M. Ghasemi},
  title     = {Parametric spline method for a class of singular two-point
               boundary value problems},
  journal   = {Applied Mathematics and Computation},
  volume    = {188},
  number    = {1},
  year      = {2007},
  pages     = {58-63},
  ee        = {http://dx.doi.org/10.1016/j.amc.2006.09.084},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}